Cubic-quartic optical soliton perturbation with fokas–lenells equation by semi-inverse variation


Biswas A., Dakova A., Khan S., EKİCİ M. , Moraru L., Belic M. R.

Semiconductor Physics, Quantum Electronics and Optoelectronics, vol.24, no.4, pp.431-435, 2021 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.15407/spqeo24.03.431
  • Title of Journal : Semiconductor Physics, Quantum Electronics and Optoelectronics
  • Page Numbers: pp.431-435
  • Keywords: Cubic-quartic, Fokas–Lenells equation, Perturbation, Soliton

Abstract

© 2021, V. Lashkaryov Institute of Semiconductor Physics, National Academy of Sciences of Ukraine.This paper recovers cubic-quartic bright optical solitons with perturbed Fokas– Lenells equation. The Hamiltonian perturbation terms appear with maximal permissible intensity. The semi-inverse variational principle is employed to retrieve such solitons.